# SDR ERAA076680

- Difficulty date: October 11, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- Aircraft time: 13,507 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212011701003FM
- Part serial: A733
- Condition: Damaged
- Location: Tail Rotor
- Part time: 4,048 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE A-11090 HAS VOID AT TIP, TRUNNION IS ROUGH.  TAIL ROTOR BLADE SENT TO CTI FOR REPAIR.  TRUNNION, TRUNNION HOUSING ASSYS SCRAPPED. ACTION TAKEN:  INST'D NEW TRUNNION, TRUNNION HOUSINGS, BEARINGS, & SEALS, INSTALLED SERVICEABLE TAIL ROTOR BLADE.  ASSEMBLED, BALANCED & LUBED T/R ASSY IAW 412 CR& O & T.B. 412-95-134.  C/W AIRWORTHINESS DIRECTIVES OR SB'S AS PER TB 412-95-134.  THIS INFORMATION FOR FAA SDR.
